Skip Navigation

Sanford S. Miller

SUNY Distinguished Professor and Interim Chair

Sanford S. MillerPhone: (585) 395-5178, Fax: (585) 395-2304


Office: 200 Albert Brown Building


Specialization: Analytic function theory, differential equations and subordinations

Professional Experience:

Director of the BPMACS and PMACS Scholarship Programs

Recipient of three Fulbright Awards for Research/Lecturing in Poland and Romania, and a National Academy of Sciences Award for Research/Lecturing in the People's Republic of China; visiting professor at the University of Maryland, UCLA, University of California at Berkeley, and Babes-Bolyai University, Romania. IREX and NSF awards for lecturing/research in Bulgaria and Japan.

Member: American Mathematical Society

Most Recent Publications:
1. An Extension of Briot-Bouquet Differential Subordinations with an Application to Alexander Integral Transforms (with Jose Antonino), Complex Variables and Elliptic Equations, (2015), 1–13.

2. Third-Order Differential Inequalities and Subordinations in the Complex Plane (with Jose Antonino), Complex Variables and Elliptic Equations, 56, No. 5, (2011), 439–454.

3. Double Integral Starlike Operators (with Petru Mocanu), Integral Transforms and Special Operators, 19 (2008), 591-597.

4. Briot-Bouquet Differential Subordinations and Sandwich Theorems (with Petru Mocanu),  Journal of Mathematical Analysis and Applications 329 (2007), 327 – 335.

5. Differential Subordinations with Solutions in Non-Simply Connected Domains (with  Maxwell  O. Reade), Mathematica  (Cluj) 43 (63) (2003), 103-112.

6. Subordinants of Differential Superordinations (with Petru Mocanu), Complex Variables 48 (2003), 815-826.